RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. RAN. Ser. Mat., 1997, Volume 61, Issue 1, Pages 157–176 (Mi izv109)  

This article is cited in 2 scientific papers (total in 2 papers)

On homological products

E. G. Sklyarenko

M. V. Lomonosov Moscow State University

Abstract: With the help of homological algebra and sheaf theory we study the general construction of the $\smallfrown$-product of homology by cohomology. In the most general form we establish a relation between the product and Zeeman filtration in homology. We show that the product on general spaces is defined by products on compact and closed locally compact subspaces. We reveal a new feature of the product in the case of homology and cohomology of pairs. We give a natural interpretation of the $\smallfrown$-product in terms of the diagonal embedding of a space in its Cartesian square. In the case of manifolds (including generalized manifolds) for homology and cohomology classes that are dual under Poincare duality, we establish identity between the general construction of the $\smallfrown$-product and the $\smallsmile$-product and describe the duality itself in terms of the product.

DOI: https://doi.org/10.4213/im109

Full text: PDF file (2251 kB)
References: PDF file   HTML file

English version:
Izvestiya: Mathematics, 1997, 61:1, 161–181

Bibliographic databases:

MSC: 55N45, 55N30
Received: 31.05.1995

Citation: E. G. Sklyarenko, “On homological products”, Izv. RAN. Ser. Mat., 61:1 (1997), 157–176; Izv. Math., 61:1 (1997), 161–181

Citation in format AMSBIB
\Bibitem{Skl97}
\by E.~G.~Sklyarenko
\paper On homological products
\jour Izv. RAN. Ser. Mat.
\yr 1997
\vol 61
\issue 1
\pages 157--176
\mathnet{http://mi.mathnet.ru/izv109}
\crossref{https://doi.org/10.4213/im109}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1440317}
\zmath{https://zbmath.org/?q=an:0890.55007}
\transl
\jour Izv. Math.
\yr 1997
\vol 61
\issue 1
\pages 161--181
\crossref{https://doi.org/10.1070/im1997v061n01ABEH000109}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997XR83300007}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33747023670}


Linking options:
  • http://mi.mathnet.ru/eng/izv109
  • https://doi.org/10.4213/im109
  • http://mi.mathnet.ru/eng/izv/v61/i1/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. G. Sklyarenko, “The Thom isomorphism for nonorientable bundles”, J. Math. Sci., 136:5 (2006), 4166–4200  mathnet  crossref  mathscinet  zmath  elib  elib
    2. D. V. Artamonov, “Local Homology and Dimensional Full-Valuedness”, Math. Notes, 81:5 (2007), 573–589  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
  • Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:160
    Full text:71
    References:24
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019